# SDR WX0A2014081172090

- Difficulty date: August 9, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N902NV
- Make and model: Boeing 757204
- Aircraft serial: 26964
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601101
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING LIFE VEST.  REPLACED MISSING LIFE VEST FROM REAR STORAGE COMPARTMENT IAW AMM 25-64-00-902-403.
